# SDR A6WA2013070141042

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER NLG FOLLOW UP DOOR LEFT ATTACH FITTING.  REMOVED CORROSION ACCOMPLISHED CUT OUT INSTALLED DOUBLER SHIM AND FILLER 2 EA ANGLES.
